MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CONTROL,EVENCARE G2 HI LO

Medline Industries, LP MEDLINE; CONTROL,EVENCARE G2 HI LO
Model Number MPH1560Z
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they opened a new box of solutions and is not reading within range.".
 
Additional Manufacturer Narrative
The customer reported that they opened a new box of solutions and it was not reading within range.Medline received one evencare g2 low control solutions in used condition and ran a control test using both high and low solutions; the results were 57 mg/dl for the low control test and 218 mg/dl for the high control test, which fall within the correct range for the low control and the high control.The complaint was not confirmed.The issue reported was likely caused by improper storage of test strips that led to contamination of the strips; the sample functioned as intended, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CONTROL,EVENCARE G2 HI LO
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50922955
Report Number1417592-2026-52555
Device Sequence Number5753355
Product Code NBW
UDI-Device Identifier00884389102544
UDI-Public00884389102544
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMPH1560Z
Device Lot Number16822013101/202
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown